# SDR 2010FA0000886

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Seal
- Part number: R40099
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEVERAL DIFFERENT FUEL PUMPS HAVE BEEN SENT TO US FOR REPAIR DUE TO THE UNITS LEAKING FUEL.  THESE FUEL PUMPS RANGE FROM TSO = 50 TO TSO= 400.  UPON INSP, TINY HOLES HAVE BEEN FOUND IN THE SEAL ASSEMBLIES' RUBBER.  THE VARIOUS FUEL PUMPS INVOLVED ARE AS FOLLOWS:  PN: 2PR400-SERIES, PN: FP-300-P, AND PN: 51076-1.  WE HAVE NOT BEEN ABLE TO PIN-POINT THIS PROBLEM TO ANY ONE PARTICULAR LOT NUMBER.  WE ARE WORKING , TRYING TO RESOLVE THIS ISSUE.  WE HAVE ALSO CONTACTED OUR LOCAL FSDO.  UNTIL THIS ISSUE IS RESOLVED, WE ARE OPTING TO STOP REPAIRING/OVERHAULING ANY OF THE AFFECTED FUEL PUMPS.
